# SDR USAASB01265

- Difficulty date: September 21, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - FLT 357 - ON APPROACH INTO CLT FROM ATL, CREW RECEIVED THREE GREEN AND THREE RED GEAR LIGHTS AFTER GEAR EXTENSION.  CREW RECYCLED GEAR AND RECEIVED NORMAL GEAR INDICATION, THREE GREEN AND NO RED GEAR LIGHTS.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE PINNED ALL THREE GEAR AND CYCLED GEAR HANDLE.  ALL GEAR INDICATIONS CHECK NORMAL.  (M)
